×

Found 21 Documents (Results 1–21)

100
MathJax

Fedor Semenovich Rofe-Beketov (on the occasion of his seventieth birthday). (English. Russian original) Zbl 1050.01513

Russ. Math. Surv. 58, No. 4, 817-820 (2003); translation from Usp. Mat. Nauk 58, No. 4, 173-176 (2003).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

Vladimir Aleksandrovich Marchenko (on the occasion of his eigthieth birthday). (English. Russian original) Zbl 1050.01514

Russ. Math. Surv. 58, No. 4, 813-816 (2003); translation from Usp. Mat. Nauk 58, No. 4, 169-172 (2003).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

On the averaging of solutions of the Neumann problem for the Lamé system in the theory of elasticity in a domain, part of which is a union of this cylinders. (English. Russian original) Zbl 1058.35027

Russ. Math. Surv. 58, No. 4, 810-811 (2003); translation from Usp. Mat. Nauk 58, No. 4, 167-168 (2003).
MSC:  35B27 35Q72 74Q05
PDF BibTeX XML Cite
Full Text: DOI

The \(w\)-function of a solution of the \(g\)th stationary KdV equation. (English. Russian original) Zbl 1060.37054

Russ. Math. Surv. 58, No. 4, 780-781 (2003); translation from Usp. Mat. Nauk 58, No. 4, 145-146 (2003).
Reviewer: Ma Wen-Xiu (Tampa)
MSC:  37K10 35Q53 37K20
PDF BibTeX XML Cite
Full Text: DOI

The canonical form of supertransitive standard models in Zermelo-Fraenkel set theory. (English. Russian original) Zbl 1060.03057

Russ. Math. Surv. 58, No. 4, 782-783 (2003); translation from Usp. Mat. Nauk 58, No. 4, 143-144 (2003).
MSC:  03C62 03E10
PDF BibTeX XML Cite
Full Text: DOI

A stochastic maximization problem for a linear functional with a charge for decision making. (English. Russian original) Zbl 1060.93108

Russ. Math. Surv. 58, No. 4, 784-785 (2003); translation from Usp. Mat. Nauk 58, No. 4, 139-140 (2003).
MSC:  93E20 60J25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification